# SDR FDEA201108223399

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,276 hours, 14,436 cycles
- Engine: Pwa PW4462
- Engine time: 49,683 hours, 13,713 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE OIL QUANTITY INDICATED BOXED AMBER SHOWING 1 GAL OIL.  TEMP INCREASED TO 135 DEGREE C.  OIL PRESSURE INDICATED 80 PSI.   SHUTDOWN ENGINE & LANDED. ENGINE OPERATED AT WINDMILLING RPM FOR APPROX 30  MINUTES, OIL QUANTITY APPROX 1 GAL.   ALL OTHER  INDICATIONS NORMAL, NO VIBRATIONS.  REPLACED NR 3 ENGINE.  LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
